# SDR SWAA2021070886586

- Difficulty date: June 21, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BETWEEN BS 500C TO BS 500D AT LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT ; 2021-282477 / [01] TOOL USED P/N: NORTEC 600D; S/N2000053402; DUE DATE: 23-APR-22; [02] REPLACED WEB -INTERCOSTAL AND FASTENERS LOCATED BTW. BS 500C TO BS 500D AT LEVEL STR. 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG # 143A7505 REV A.; [03] REPLACED WEB -INTERCOSTAL AND FASTENERS LOCATED BTW. BS 500C TO BS 500D AT LEVEL STR. 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG # 143A7505 REV A. RII.
